# SDR GTIA050229

- Difficulty date: July 23, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N831NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49617
- System (JASC): 4910 · APU Cowling/Containment
- Part: Door
- Condition: Chafed
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT APU COMPARTMENT DOOR, LOWER EDGE IS CHAFFED ALONG WITH MATING SURFACE.  BLEND OUT CHAFED AREA FOUND OUT OF LIMITS.  CUT OUT DAMAGED AREA.  FABRICATED REPAIR DOUBLER AD FILLER.  TREATED, PRIMED AND INSTALLED REPAIRED DOUBLER AND FILLER.  (M)
